MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I ACTIVE B12 (HOLOTRANSCOBALAMIN) REAGENT KIT; RADIOASSAY, VITAMIN B12

ABBOTT GMBH ALINITY I ACTIVE B12 (HOLOTRANSCOBALAMIN) REAGENT KIT; RADIOASSAY, VITAMIN B12
Catalog Number 09P26-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated alinity i active b12 result generated on an alinity i processing module for one patient sample.Sid (b)(6) result on lot 12569up00 = 29.7 pmol/l, result on other lot = 18.1 pmol/l.There was no impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Continued information for section e1 phone number: (b)(6).

Brand Name
ALINITY I ACTIVE B12 (HOLOTRANSCOBALAMIN) REAGENT KIT
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25136873
Report Number3002809144-2026-00121
Device Sequence Number9454429
Product Code CDD
UDI-Device Identifier00380740189815
UDI-Public(01)00380740189815(17)270105(10)12569UP00
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P26-35
Device Lot Number12569UP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age30 YR
Patient SexFemale